Popularity Drug Name Drug Class Price Price Trend
NSAIDs 13
See Prices
Ibuprofen is an NSAID used to treat fever and pain from arthritis, menstrual cramps, and muscular aches. It works by reducing inflammation. Ibuprofen is a generic medication, and is available both over-the-counter and by prescription depending on the strength. Prescription Motrin had the same active ingredient, but has been discontinued. Over-the-counter brands include Advil and Motrin IB. Ibuprofen should be used only when needed as it may increase risk of stroke or heart attack and long term use can cause stomach bleeding and ulcers.
NSAIDs N/A N/A See Prices
ASPIRIN is a pain reliever. It is used to treat mild pain and fever. This medicine is also used as directed by a doctor to prevent and to treat heart attacks, to prevent strokes, and to treat arthritis or inflammation.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
NSAIDs N/A N/A See Prices
Ibuprofen is an NSAID used to treat fever and minor aches and pains. It works by reducing inflammation. Ibuprofen is a generic medication, and is available both over-the-counter and by prescription depending on the strength. Over-the-counter brands include Advil and Motrin IB. Prescription Motrin had the same active ingredient, but has been discontinued. Ibuprofen should be used only when needed as it may increase risk of stroke or heart attack and long term use can cause stomach bleeding and ulcers.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). This medicine can relieve minor aches and pains caused by a cold, flu, sore throat, headache, or toothache. It is used to treat fever or pain for a short time.
NSAIDs N/A N/A See Prices
Motrin IB is an NSAID that is used to treat fever and minor aches and pains. It works by reducing inflammation. Motrin IB is available over the counter, and as generic ibuprofen. Other brands include Advil.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). This medicine can relieve minor aches and pains caused by a cold, flu, sore throat, headache, or toothache. It is used to treat fever or pain for a short time.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). It is used for dental pain, fever, headaches or migraines, osteoarthritis, rheumatoid arthritis, or painful monthly periods. It can also relieve minor aches and pains caused by a cold, flu, or sore throat.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). It is used for dental pain, fever, headaches or migraines, osteoarthritis, rheumatoid arthritis, or painful monthly periods. It can also relieve minor aches and pains caused by a cold, flu, or sore throat.
NSAID Cough and Cold Combinations N/A N/A See Prices
IBUPROFEN; PSEUDOEPHEDRINE is a combination of a non-steroidal anti-inflammatory drug (NSAID) and a decongestant. It is used to treat the aches and pains, congestion, and fever of the common cold, flu, or sinus problems.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). This medicine can relieve minor aches and pains caused by a cold, flu, sore throat, headache, or toothache. It is used to treat fever or pain for a short time.
NSAIDs N/A N/A See Prices
IBUPROFEN is a non-steroidal anti-inflammatory drug (NSAID). This medicine can relieve minor aches and pains caused by a cold, flu, sore throat, headache, or toothache. It is used to treat fever or pain for a short time.
NSAIDs N/A N/A See Prices
NAPROXEN is a non-steroidal anti-inflammatory drug (NSAID). It is used to reduce swelling and to treat pain. This medicine may be used for dental pain, headache, or painful monthly periods. It is also used for painful joint and muscular problems such as arthritis, tendinitis, bursitis, and gout.
NSAID Cough and Cold Combinations N/A N/A See Prices
NSAIDs 17
See Prices
CHOLINE SALICYLATE; MAGNESIUM SALICYLATE is an anti-inflammatory pain reliever related to aspirin. It is used to treat arthritis in children and adults. It is also used to treat mild to moderate pain and fever.
NSAIDs N/A N/A See Prices
NSAIDs N/A N/A See Prices
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
Acetaminophens N/A N/A See Prices
Acetaminophens N/A N/A See Prices
Acetaminophens N/A N/A See Prices
Acetaminophens N/A N/A See Prices
ACETAMINOPHEN is a pain reliever. It is used to treat mild pain and fever.
NSAID Cough and Cold Combinations N/A N/A See Prices
Acetaminophen Combinations N/A N/A See Prices
Acetaminophen Combinations N/A N/A See Prices
ACETAMINOPHEN; DEXTROMETHORPHAN; DOXYLAMINE is a combination of a pain reliever, a cough suppressant, and an antihistamine. It is used to treat the aches and pains, cough, fever, headache, runny nose, and sneezing of a cold. This medicine will not treat an infection.
Acetaminophen Combinations N/A N/A See Prices
ACETAMINOPHEN; DEXTROMETHORPHAN; GUAIFENESIN; PHENYLEPHRINE is a combination of a pain reliever, a cough suppressant, an expectorant, and a decongestant. It is used to treat the aches and pains, fever, cough, and congestion of a cold. This medicine will not treat an infection.
Acetaminophen Combinations N/A N/A See Prices
ACETAMINOPHEN; DEXTROMETHORPHAN; PHENYLEPHRINE is a combination of pain reliever, a cough suppressant, and a decongestant. It is used to treat the aches and pains, cough, and congestion of a cold. This medicine will not treat an infection.
Acetaminophen Combinations N/A N/A See Prices
ACETAMINOPHEN; DEXTROMETHORPHAN; PHENYLEPHRINE is a combination of pain reliever, a cough suppressant, and a decongestant. It is used to treat the aches and pains, cough, and congestion of a cold. This medicine will not treat an infection.

Note: Popularity is based on total prescriptions for the brand and generic versions of each drug, regardless of the condition being treated. Some drugs are prescribed for multiple conditions.

Recent News

Copyright ©2016 GoodRx, Inc.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.